# SDR SWI2024F00530

- Difficulty date: April 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.0 FLOOR BEAM ANGLE CRACKED AS MARKED     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED FS280.0 FLOOR BEAM ANGLE/ GUSSET REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV.G. COMPLIED WITH SKY CARD 51-900-1002-SKY
